# SDR DALA2021072304184

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,218 hours, 21,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fault Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3131 - ATO - AT 30KTS DUE TO FLAP SYSTEM 1 FAULTS. CORRECTIVE ACTION: RESET AND TESTED FLAPS. NO FAULTS FOUND. AIRCRAFT RTS.(6496578)
